# SDR AALA991957

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING B-CHECK, THE RIGHT OUTBOARD TRAILING EDGE FLAP ASSEMBLY JUST INBOARD OF OUTBOARD AILERON HAD 12 INCH CRACK.  REPAIRED UPPER AND LOWER SIDE RIGHT OUTBOARD TRAILING EDGE FLAP ASSEMBLYJUST INBOARD OF OUTBOARD AILERON.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
